@ARTICLE{Choi2006a,
doi = {http://dx.doi.org/10.1016/S0034-4877(06)80041-8},
title = {{Q}uantum error correcting codes from the compression formalism},
url = {http://www.sciencedirect.com/science/article/pii/S0034487706800418},
timestamp = {2013.10.28},
journal = {Reports on Mathematical Physics},
author = {Man-Duen Choi and David W. Kribs and Karol \.Zyczkowski},
volume = {58},
year = {2006},
owner = {lacek},
pages = {77 - 91},
number = {1},
keywords = {quantum error correction},
issn = {0034-4877}
}